# SDR AWXA200300742

- Difficulty date: June 21, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 9,160 hours, 3,532 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052201
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-02 CHECK PITTING CORROSION WAS FOUND ON INBOARD SIDE OF RT PYLON AFT FIXED FAIRING.  MAINTENANCE REMOVED DAMAGED AREA SKIN ON INBOARD SIDE OF RT PYLON AFT FIXED FAIRING; FABRICATED A NEW REPLACEMENT SKIN PANEL PER DWG S4D54510054; INSTALLED REPAIR PART IAW A319 SRM 54-50-00 PG 106 FIG 104.
